Home | News | Find a Doctor | Ask a Question | Free

Nourkrin


#1

I have been on Nourkrin for a month now and it makes my hair super soft and thin…but has slowed down loss i think…but my hair looks more see through now…i dont see hairs falling out, but my hair is thinner super thinner…should i get off it…and just stick to my regimen…?? Has anyone else used this stuff…i would appreciate some feedback from people who have used it…???

Propecia
Nizoral
Maxi Hair
Nourkrin


#2

» I have been on Nourkrin for a month now and it makes my hair super soft and
» thin…but has slowed down loss i think…but my hair looks more see through
» now…i dont see hairs falling out, but my hair is thinner super
» thinner…should i get off it…and just stick to my regimen…?? Has
» anyone else used this stuff…i would appreciate some feedback from people
» who have used it…???
»
» Propecia
» Nizoral
» Maxi Hair
» Nourkrin

My logic tells me that the IMMUNE Response needs to reversed in MPB.

Regards
Pete